# SDR IXXA2024080404

- Difficulty date: June 26, 2024
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keel
- Part number: 143T32234
- Condition: Corroded
- Location: Zone 100
- Part time: 103,158 hours, 19,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RBL 9.50 KEEL CHORD UPPER SURFDACE , APPROXIMATELY AT BS 786
